How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ask Eleanor Your Own Question
Ask Eleanor
Ask Eleanor, Psychotherapist
Category: Mental Health
Satisfied Customers: 1517
Experience:  Marriage & Family Therapist/Prof. Counselor for 20 years
Type Your Mental Health Question Here...
Ask Eleanor is online now
A new question is answered every 9 seconds

I am bipolar. I take 1-1/2 pills of sorquel. They have caused

Customer Question

I am bipolar. I take 1-1/2 pills of sorquel. They have caused me to gain 8 lbs. I do 50 minutes @ 4.o mph on the tread mill daily and weight strength training every other day. I am also faithfully following Weight Watchers food plan. I cannot lose any weight. Could you please advise me on how to lose this weight. XXXXXXX [email protected]
Submitted: 5 years ago.
Category: Mental Health
Expert:  Ask Eleanor replied 5 years ago.

Ask Eleanor :

Hello, I am here for you and am happy to respond. Weight gain is most certainly a major side effect of Seroquel, and, as you are experiencing, is very hard to avoid, no matter what you do. How long have you been taking this medication and what is the exact dosage you are taking? Also, who is prescribing and monitoring it for you psychiatrist, GP?

Related Mental Health Questions